# SDR UALA2010052401757

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,328 hours, 13,054 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR STRIPS AND EXIT LIGHT AT DOOR 1L ON INTERMITTANTLY WITH SW IN ARM.  CLEANED POWER SUPPLY CONNECTOR M1208, OPS CKS GOOD.
